# SDR GUUA95652112610B

- Difficulty date: November 26, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N81556
- Make and model: Beech 1900D
- Aircraft serial: UE239
- Aircraft time: 26,736 hours, 34,219 cycles
- Engine: Pwa PT6*
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORT: DURING SCHEDULED ROUTINE INSP DISCOVERED RT FWD EMERGENCY EXIT INTERIOR HANDLE CLOSES TIGHT AGAINST UPHOLSTRY MAKING GRABBING HANDLE DIFFICULT. REMOVE.  ADJUSTED FWD EMERGENCY EXIT DOOR ROD END OPSCHECK GOOD.
